# SDR VTZA97273

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 4020531574
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

FLT 918 - LYH-IAD - DURING CRUISE, MADE AN SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS F/O'S ADI SHOWS 6 DEGREES NOSE DOWN ATTITUDE IN LEVEL FLIGHT.  AIRCRAFT WENT OT THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED ADI, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
